# SDR CALA2018040501111

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 93,383 hours, 12,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141W301076
- Condition: Cracked
- Location: Bs 265.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 265.5, STRINGER 27, FOUND CRACKED. REPAIRED IAW SRM 53-10-03, REV 76, AND ECRA 5311-01908 REV-.
